# SDR DALA2024102410361

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0621977) CRACK FOUND IN FRAME AT STA 727B STR 8R INBD FASTENER. REPAIRED PER WORK CARD 2526-01236-02B INSTRUCTIONS, REF SUPPORTING AA2526-01236.
